Table of Contents
ISRN Mathematical Analysis
Volume 2013 (2013), Article ID 497921, 5 pages
http://dx.doi.org/10.1155/2013/497921
Research Article

Value Distribution of Meromorphic Solutions and Their Derivatives of Complex Differential Equations

Faculty of Sciences and Technology, Bechar University, Bechar, Algeria

Received 11 May 2013; Accepted 16 August 2013

Academic Editors: G. Ólafsson and C. Zhu

Copyright © 2013 Abdallah El Farissi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with the relationship between the small functions and the derivatives of solutions of higher-order linear differential equations ,    , where    are meromorphic functions. The theorems of this paper improve the previous results given by El Farissi, Belaïdi, Wang, Lu, Liu, and Zhang.